On the number of sign changes in the remainder-term of the prime-ideal theorem
Colloquium Mathematicum, Tome 56 (1988) no. 1, pp. 185-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_56_1_185_197,
author = {J. Kaczorowski and W. Sta\'s},
title = {On the number of sign changes in the remainder-term of the prime-ideal theorem},
journal = {Colloquium Mathematicum},
pages = {185--197},
year = {1988},
volume = {56},
number = {1},
doi = {10.4064/cm-56-1-185-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-56-1-185-197/}
}
TY - JOUR AU - J. Kaczorowski AU - W. Staś TI - On the number of sign changes in the remainder-term of the prime-ideal theorem JO - Colloquium Mathematicum PY - 1988 SP - 185 EP - 197 VL - 56 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-56-1-185-197/ DO - 10.4064/cm-56-1-185-197 LA - en ID - 10_4064_cm_56_1_185_197 ER -
%0 Journal Article %A J. Kaczorowski %A W. Staś %T On the number of sign changes in the remainder-term of the prime-ideal theorem %J Colloquium Mathematicum %D 1988 %P 185-197 %V 56 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-56-1-185-197/ %R 10.4064/cm-56-1-185-197 %G en %F 10_4064_cm_56_1_185_197
J. Kaczorowski; W. Staś. On the number of sign changes in the remainder-term of the prime-ideal theorem. Colloquium Mathematicum, Tome 56 (1988) no. 1, pp. 185-197. doi: 10.4064/cm-56-1-185-197
Cité par Sources :